Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Permutable rational functions


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 25 (1923), 399-448
MSC: Primary 30D05
Erratum: Trans. Amer. Math. Soc. 26 (1924), 494.
MathSciNet review: 1501252
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D05

Retrieve articles in all journals with MSC: 30D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501252-3
Article copyright: © Copyright 1923 American Mathematical Society